# SDR HNAA2014090800258

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,396 hours, 51,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NR 2 RUDDER ISOLATION VALVE CAUTION LIGHT ILLUMINATED. RETURNED TO FIELD, NR 2 HYD QTY AT 1 QUART.  R & R RUPTURED LINE IAW 32-36-00 WITH TEMP FLEX LINE, SWUNG GEAR IAW 32-30-00.  LEAKED CHECKED GOOD AT NR 1 MLG RETRACTION ACTUATOR UP LINE. OK FOR SERVICE.
